View Single Post
Old 03-20-2010, 10:50 PM   #1
jellybread jellybread is offline
Senior Member
(female)
 
Join Date: Mar 2010
Posts: 159
jellybread HB Userjellybread HB Userjellybread HB User
Question Resperdal effects years later

Hi I am new here and was wondering if anyone can give me help on this medication I took fews years ago called resperdal to treat my visual hallucinations. I took it for about a year and had a horrible side effect of producing breast milk so I had to stop it right away and start another drug. I am still a virgin so am afraid of that effect.

My GP doctor said it was a normal side effect of resperdal to increase levels of prolactin hormone in the body and that I shouldn't worry. But now about 4 years later I still have white dry paste like discarge from my nipples. I try to squeeze them out about once a week, it's very little but still coming out for years! Anyone get this and how do I make it stop? Thanks for any help